# SDR UPS02438220

- Difficulty date: April 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT COMPT - BS 1850 - 1856 RBL 8-16 FLOORBEAM UPPER SUPPORT PNL ATT PLATE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 51-10-01 PG 8.  AFT CARGO BS 1840 - BS 1860 RBL 8 - 26 FLOORBEAM UPPER SUPPORT PANEL & ATT PLATE REPLACED AS PER SRM 51-10-01 PG 8.
